# SDR AALA202001139044

- Difficulty date: December 18, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 24,489 hours, 3,939 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347801900200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN WET AREA FLOOR BEAM BETWEEN FR 73 AND FR 74 AT YB. REPLACED FLOOR BEAM PER SRM 51-72-11.
